# SDR AALA202101299026

- Difficulty date: January 28, 2021
- Submitted: January 30, 2021
- Operation: Air carrier
- Aircraft: N784AN
- Make and model: Boeing 777223
- Aircraft serial: 29588
- Aircraft time: 81,073 hours, 9,785 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Condition: Out Of Position
- Location: Zone 800 - Doors
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  LOUD SQUEALING NOISE FROM DOOR 2L DURING CLIMB AND DESCENT.  STOWED SLIDE GIRT MATERIAL, IAW AMM 25-66-01, OPERATIONS CHECK GOOD.
